MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAL
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
 
Event or Problem Description
The customer reported via phone call that they received no delivery alarm, a motor error, battery issues, and had scratches on the screen.The customer's blood glucose was unknown at the time of incident.Troubleshooting was not provided.No alarms were cleared.No other information was provided.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device received with minor scratched on lcd display window noted.The test reservoir p-cap was able to lock in place.Device passed self test, off no power test and all operating currents tested within the specific range.No failed battery test were noted.Unable to prime during prime/a33 test due to faulty forces sensor resistor.Device passed basic occlusion and displacement test.Unable to confirm motor error alarm due to prime anomaly.The motor was tested outside of the device and passed.(b)(4).
 
Additional Manufacturer Narrative
Device received with minor scratched on lcd display window noted.The test reservoir p-cap was able to lock in place.Device passed self test, off no power test and all operating currents tested within the specific range.No failed battery test were noted.Unable to prime during prime or a33 test due to faulty force sensor resistor.Device passed basic occlusion and displacement test.Unable to confirm motor error alarm due to prime anomaly.The motor was tested outside of the device and passed.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9892659
Report Number3004209178-2020-91382
Device Sequence Number11367760
Product Code OYC
UDI-Device Identifier00613994743916
UDI-Public(01)00613994743916
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAL
Device Catalogue NumberMMT-723NAL
Device Lot NumberA2723NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2020
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer05/29/2020
05/29/2020
Initial Report FDA Received Date03/28/2020
Supplement Report FDA Received Date06/01/2020
06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient Weight183